# SDR USAA011073

- Difficulty date: August 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Part time: 41,171 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH, BOTTOM OF VERTICAL FRAME ATTACH AREA AT WING BOX.  (M)
